Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from mood swings. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
My husband had mood swings. He can seem fine one minute and then other times he is borderline depressed and makes accusations that are unrealistic. Sometimes when having a discussion he will repspond to something I said with tears filling his eyes and he has to force himself to control his emotions. He's never acted this way before in 13 years of marriage. The last 8 months have been a roller coaster.
Posted Wed, 12 Jun 2013 in Mental Health
Answered by Dr. Payman Hajiazim 7 hours later
Hi there, thanks for asking. When something similar to the scenario you described happens, the different causes like using some substances like cocaine, cannabis, ... should be investigated. Sometimes, some medical conditions like tumors in the brain can cause such a thing. Sometime, thyroid problems can cause it. When all the things mentioned are assessed, then we know better about it. It also may be bipolar mood problem which is treatable or manageable. It could also be personality problem if his mood change so fast during the day. He should visit a psychiatrist to see what it is. I wish him a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor